MathSciNet Relay Station
MathSciNet bibliographic data
MR2299741 (2008k:35498) 35R30 (35J10 35J25 35Q60)
Kenig, Carlos E.; Sjöstrand, Johannes; Uhlmann, Gunther The Calderón problem with partial data. Ann. of Math. (2) 165 (2007), no. 2, 567–591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement